# SDR ASOA20120606041

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 16,614 hours, 9,355 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX624944
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYD PUMP FAILED AND LOST ALL HYD FLUID IN FLIGHT.  R & R NR 1 ENGINE DRIVEN HYD PUMP IAW AMM 29-10-03, LEAK AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
